Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Breathing difficulty, had taken nebulizer with cetil, betnosol for cough. Remedial measure?

Hello doctor, my friend is having breathlessness problem . Actually since 1 month she is suffering from acute cough with sputem. all tests have been done . there was 1 patch in the x-ray but in CT scan report nothing was there. all reports are normal. Our treating doctor has advised her some medicines ambrolyte and some other medicines also with nebulizer medicine betnosol, cetil. after taking the medicne she feels breathlessness. yesterday also she felt the same and in emergency we had to run to RML hospital. There they gave her derifylin injection . She got some relief. but again after nebulizing she again feels restlessness and breathing becomes difficult for her. Could you please suggest something.
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
ENT Specialist 's  Response
Whats the age of your friend?
can you please specify if she has been put on Salbutamol oral/nebulizer.
Sometimes salbutamol can cause restlessness.

You can start her on the following course:

1. T Augmentin 625mg two times a day
2. T Lactobacillus two times a day
3. T Montair LC once a day in night
4. T Pansec DSR two times a day( empty stomach)
5. T. Nestacort 6mg two times a day after food
6. T Deriphyllin R 150mg two times a day
7. Steam inhalation
8. Chlorhexidine gargles

Hoping for speedy recovery
feel free to ask any query
Dr Deepika Aggarwal

Answered: Mon, 14 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor